Computer Security Resource Center

Computer Security Resource Center

Computer Security
Resource Center

Journal Article

Better Circuits for Binary Polynomial Multiplication

Published: April 01, 2019
Citation: IEEE Transactions on Computers vol. 68, no. 4, (April 2019) pp. 624-630

Author(s)

Magnus Find (NIST), Rene Peralta (NIST)

Abstract

Keywords

binary polynomial multiplication; circuits; symmetric bilinear circuits
Control Families

None selected

Documentation

Publication:
Journal Article (DOI)

Supplemental Material:
Preprint (pdf)

Topics

Security and Privacy
cryptography